# SDR USAA2013110600005

- Difficulty date: November 5, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 26,680 hours, 11,708 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT 20C.  REPLACED WIRE BUNDLE FOR QUICK DISCONNECT AT FLOOR CONNECTOR TO SEAT LEG CONNECTOR IAW WDM 53-51-08.
